# SDR O2GA2016012582102

- Difficulty date: January 25, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N821UP
- Make and model: Beech B300
- Aircraft serial: FL908
- Aircraft time: 1,349 hours, 1,142 cycles
- Engine: Pwa PT6A60A
- Engine time: 1,349 hours, 1,142 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Out Of Rig
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPERATIONAL CHECK FLIGHT FOR FCU REPLACEMENT EXCESSIVE TORQUE SPLIT WITH THROTTLES MATCHED.  RIGGED & ADJUSTED THE RT ENG FCU.  A SUCCESSFUL OCF WAS PERFORMED.  ACFT WAS RTS.
